# SDR AU510002199

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032777
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PIPES LOCATED IN LT ENGINE BAY CHAFING TOGETHER. ONE PIPE WORN THROUGH AND LEAKING. LOSS OF HYDRAULIC FLUID. (CASA NR 510002199)
